On a new class of analytic functions related to fractional calculus

Creative Commons License

Altınkaya Ş., Owa S., Yalcin S.

Comptes Rendus de L'Academie Bulgare des Sciences, vol.73, no.1, pp.13-21, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.7546/crabs.2020.01.02
  • Journal Name: Comptes Rendus de L'Academie Bulgare des Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, CAB Abstracts, zbMATH
  • Page Numbers: pp.13-21
  • Bursa Uludag University Affiliated: Yes


© 2020 Academic Publishing House. All rights reserved.Let A be the class of analytic functions f with f(0) = 0 and f′(0) = 1 in the open unit disk U. Applying the fractional derivative Dz λf of order λ for f ∈ A, a new subclass A(α, β; λ) of A with 0 ≦ α < 1, β > 1 and 0 ≦ λ < 1 is considered. The object of the present paper is to discuss some interesting properties of this class of functions.